# SDR UIEA2020072211576

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,630 hours, 21,304 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning Message
- Condition: False Activation
- Location: Pitot System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG CAPT PITOT.( REMOVED AND REPLACED CAPT PITOT LH UPPER PER B767 AMM 34-11-01. PERFORMED LEAK CHECK PER B767 AMM 34-11-00-730-811. NO FAULTS NOTED. SYSTEM WITHIN LIMITS. TEST ON PITOT PER AMM 30-31-00, OPS CHECK NORMAL. )
